No Cover Image

Journal article 659 views

Finite-sample properties of modified unit root tests in the presence structural change / Steve Cook

Applied Mathematics and Computation, Volume: 149, Issue: 3

Swansea University Author: Steve Cook

Full text not available from this repository: check for access using links below.

Published in: Applied Mathematics and Computation
ISSN: 0096-3003
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15340
Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 3
End Page: 640